Posted by: Anon | 2010-07-16


i had to use cortisone for a week which has rapidly increase my body weight. How long after not taking the cortisone anymore will my weight go back to normal.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It can take up to three weeks.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Heidi Naude | 2010-07-28

I had to use cortisone tablets for 6 months to get the swelling of my thyroid gland under control. during this time I picked up a total of 10.8 kg. My GP reassured me this is only temporary and will revert itself back to normal in one ot two months time. A year has passed but my weight remains at this high level, it does not increase but also not decrease more than 3 kg even with the weigh less eating plan. I feel " puffed-up"  and totally " wobbly"  all over. Anything else I could do? I do not take any other medication. thanks. Heidi

Reply to Heidi Naude

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.